Follow
Jose M. Gracia-Bondía
Jose M. Gracia-Bondía
Verified email at ucr.ac.cr
Title
Cited by
Cited by
Year
Elements of noncommutative geometry
H Figueroa, JM Gracia-Bondía, J Varilly
Birkhäuser, 2000
1254*2000
Algebras of distributions suitable for phase‐space quantum mechanics. I
JM Gracia‐Bondía, JC Varilly
Journal of Mathematical Physics 29 (4), 869-879, 1988
2931988
The Moyal representation for spin
JC Várilly, JM Gracia-Bondía
Annals of physics 190 (1), 107-148, 1989
2881989
Moyal planes are spectral triples
V Gayral, JM Gracia-Bondia, B Iochum, T Schücker, JC Várilly
Communications in mathematical physics 246 (3), 569-623, 2004
2502004
Connes' noncommutative differential geometry and the Standard Model
JC Varilly, JM Gracia-Bondía
Journal of Geometry and Physics 12 (4), 223-301, 1993
2021993
The standard model as a noncommutative geometry: the low-energy regime
CP Martín, JM Gracia-Bondía, JC Varilly
Physics Reports 294 (6), 363-406, 1998
1811998
Infinitely many star products to play with
JM Gracia-Bondia, F Lizzi, G Marmo, P Vitale
Journal of High Energy Physics 2002 (04), 026, 2002
1432002
Chiral gauge anomalies on noncommutative R4
JM Gracia-Bondıa, CP Martın
Physics Letters B 479 (1-3), 321-328, 2000
1422000
Combinatorial Hopf algebras in quantum field theory I
H Figueroa, JM Gracia-Bondia
Reviews in Mathematical Physics 17 (08), 881-976, 2005
1292005
On the ultraviolet behavior of quantum fields over noncommutative manifolds
JC Varilly, JM Gracia-Bondia
International Journal of Modern Physics A 14 (08), 1305-1323, 1999
1191999
On asymptotic expansions of twisted products
R Estrada, JM Gracia‐Bondía, JC Várilly
Journal of mathematical physics 30 (12), 2789-2796, 1989
1041989
Algebras of distributions suitable for phase‐space quantum mechanics. II. Topologies on the Moyal algebra
JC Várilly, JM Gracia‐Bondía
Journal of mathematical physics 29 (4), 880-887, 1988
911988
A Lie theoretic approach to renormalization
K Ebrahimi-Fard, JM Gracia-Bondía, F Patras
Communications in mathematical physics 276 (2), 519-549, 2007
822007
Relativistic quantum kinematics in the Moyal representation
JF Carinena, JM Garcia-Bondia, JC Varilly
Journal of Physics A: Mathematical and General 23 (6), 901, 1990
811990
On summability of distributions and spectral geometry
R Estrada, JM Gracia-Bondía, JC Várilly
Communications in Mathematical Physics 191 (1), 219-248, 1998
721998
Hydrogen atom in the phase-space formulation of quantum mechanics
JM Gracia-Bondia
Physical Review A 30 (2), 691, 1984
711984
Quantum gravity phenomenology at the dawn of the multi-messenger era—A review
A Addazi, J Alvarez-Muniz, RA Batista, G Amelino-Camelia, V Antonelli, ...
Progress in Particle and Nuclear Physics, 103948, 2022
662022
Parameter restrictions in a non-commutative geometry model do not survive standard quantum corrections
E Alvarez, JM Gracia-Bondia, CP Martin
Physics Letters B 306 (1-2), 55-58, 1993
661993
The standard model in noncommutative geometry and fermion doubling
JM Gracia-Bondıa, B Iochum, T Schücker
Physics Letters B 416 (1-2), 123-128, 1998
651998
Anomaly cancellation and the gauge group of the standard model in NCG
E Alvarez, JM Gracia-Bondía, CP Martin
Physics Letters B 364 (1), 33-40, 1995
591995
The system can't perform the operation now. Try again later.
Articles 1–20